MathSciNet Relay Station
MathSciNet bibliographic data
MR2255301 60E15 (60F17)
Peligrad, Magda; Utev, Sergey; Wu, Wei Biao A maximal $\Bbb L_p$-inequality for stationary sequences and its applications. Proc. Amer. Math. Soc. 135 (2007), no. 2, 541–550.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement